Diarrhoea 6 days post op?

I had a breast uplift in Poland on Monday and since then I've had diarrhoea every time I eat! I wasn't given antibiotics so it can't be that and I've been checked out by a my gp who says my insisions look fine with no infection and maybe it's a reaction to the general anaesthetic. I'm really worried that it's something more serious and I'm constantly nauseous, weak and generally down

Doctor Answers 2

Needs a check

Have your medical doctor check you out.
This seems likely unrelated to the surgery and could be something else.

Diarrhea 6 days PostOp

Thank you for sharing your question and I am sorry to hear of your digestive issues.  Most patients will receive a dose of antibiotics just prior to surgery and it only takes one to cause a potential problem.  If your GP has seen you and stated that your incisions look appropriate he/she may want to consider performing stool studies to identify a potential infectious culprit.  This would be the fastest way to identifying the major issue.  Hope this helps.

Nelson Castillo, MD
Atlanta Plastic Surgeon
5.0 out of 5 stars 43 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.